MathSciNet Relay Station
MathSciNet bibliographic data
MR137703 14.49 (10.13)
Davenport, H.; Lewis, D. J.; Schinzel, A. Equations of the form $f(x)=g(y)$. Quart. J. Math. Oxford Ser. (2) 12 1961 304–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement